# SDR ABXA040295

- Difficulty date: August 11, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N977AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47513
- Aircraft time: 56,609 hours, 53,350 cycles
- Engine: Pwa JT8D11
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9923409502
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FORWARD MAIN FRAME E CRACKED ON FORWARD FLANGE AT ZEE CLIP ATTACH FASTENERS, MIGRATES UNDER SPLICE PLATE RT (G) TO POINT (J) ON ES01144.  REPAIRED MAIN FRAME IAW EA 53400120-001-2.
